MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC WHITESTAR SIGNATURE PRO ADV LINEAR PEDAL; ADVANCE LINEAR FOOTPEDAL

JOHNSON & JOHNSON SURGICAL VISION, INC WHITESTAR SIGNATURE PRO ADV LINEAR PEDAL; ADVANCE LINEAR FOOTPEDAL
Model Number NGP680703
Medical Device Problem Codes Accessory Incompatible (1004); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Vitrectomy (2643)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown as it was not provided.(b)(6).Manufacturer year: 2016.The system was evaluated by a field service engineer.All modes of operation and calibrations were verified, and no failures were detected with the phacoemulsification console.The field service engineer found the footpedal switch was not working and the footpedal was replaced.The unit complied with all factory settings.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During a cataract extraction procedure, the surgery center reported a posterior capsular rupture in the patient¿s operative eye requiring an anterior vitrectomy procedure when using the footpedal accessory and signature pro console.A brief description from the surgery center reported there was unstable chamber during procedure and the footpedal was stuck and not working properly.It was reported the patient outcome is well.Visual acuity pre and post measurements: visual acuity pre-operative: 0,3; visual acutiy post-operative: 0,6.This report is for the footpedal equipment.A separate report will be submitted for the phacoemulsification console.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
WHITESTAR SIGNATURE PRO ADV LINEAR PEDAL
Common Device Name
ADVANCE LINEAR FOOTPEDAL
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC
santa ana CA
MDR Report Key8276086
Report Number3006695864-2019-00055
Device Sequence Number19347023
Product Code HQC
UDI-Device Identifier05050474596122
UDI-Public(01)05050474596122
Combination Product (Y/N)Y
Initial Reporter CountryES
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680703
Device Catalogue NumberNGP680703
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHACOEMULSIFICATION CONSOLE SN: (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005